# SDR 9WGA5452016101301

- Difficulty date: October 13, 2016
- Submitted: October 14, 2016
- Operation: Air carrier
- Aircraft: N545JN
- Make and model: Doug MD-11F
- Aircraft serial: 48545
- Aircraft time: 81,356 hours, 14,795 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Nr 2 Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, NR 2 ENGINE FIRE WARNING ILLUMINATED. RETURNED TO DEPARTURE. DURING INSPECTION, NO EVIDENCE OF FIRE IN NR 2 ENGINE/PYLON AREA. TROUBLESHOOTING FIRE DETECTION SYSTEM.
